Results 1 to 7 of 7

Thread: Time to quit.

  1. #1

    Time to quit.

    Hello everyone. I'm new here and know from experience that I am going to need help. I have been on Seroxat for about 27 years. My current dose is 20mg. Tho that has been upped in the past to 30mg, Anyway I now need to stop taking this evil pill due to what I believe it has turned me into a horrid excuse for a human being. I don't know who I am and everyone despises me. I have no emotion and only seem to please myself. My wife cannot cope And I don't blame her. I have tried in the past to slowly come off these pills but could not cope with the extreme side affects. Please please can some kind soul advise me as my Dr is as much use as a chocolate fireguard. Thanks in advance. Jeff.

  2. #2
    Join Date
    Feb 2016
    Posts
    975

    Re: Time to quit.

    Hi,
    I hope someone who has had your experience with Seroxat will respond to your post. It would be a good idea to see another Dr as there should be a plan for reducing this drug, there may be tablets of 10 mgs. If you're taking tablets, you could get a pill cutter and reduce the amount to half for several weeks then cut into quarters etc. For capsules, I guess you could open them up and just swallow half the contents with water.

    Good on you for making the effort to get off them

    ps. I've been on Doxepin 10 mgs (tricyclic antidepressant) for 25 years, it's main purpose is to keep my autoimmune symptoms in check. I do take breaks from it every now and then and experience no symptoms. I can't take the SSRI's or SNRI's so have no experience with these.
    Last edited by WiseMonkey; 07-02-18 at 01:47.

  3. #3

    Re: Time to quit.

    Thanks for the message. I'm actually seeing a different Dr in 8 hours. Same surgery just different person. A bit like (same sh#t different day).......
    __________________
    Another day.
    Another shilling......

  4. #4
    Join Date
    Dec 2012
    Posts
    159

    Re: Time to quit.

    Hi, from what i've researched and learnt over the years i;you can't rush coming off this drug. It will be easier if you get the liquid form (10ml is the equivalent of 20mg) Reduce it by 1ml every two weeks. Or stay on the new dose until you no longer experience withdrawals. A syringe or dropper can be used to measure. Good luck with your Dr, They don't seem to appreciate how slow and hard this is to come off of.
    __________________
    What you think,you become.

    Clarisse

  5. #5

    Re: Time to quit.

    So I saw another Dr. And as per my usual luck only wanted to look at her computer screen, after I told her I wanted to come off Seroxat she decided I should take Mirtazapine. I wonder if these people actually listen to what their patients are telling them. She gave me a script which I have since lost, I'm still going ahead with my p!an to quit. I have now become homeless which I wasn't expecting. Ain't life a bit#h.
    __________________
    Another day.
    Another shilling......

  6. #6

    Re: Time to quit.

    So I'm on my fourth day of 3/4 occasionally dose. No problems so far but I have been here before. The issues start at half a dose. Anyway just thought I would update you lovely bunch.
    __________________
    Another day.
    Another shilling......

  7. #7
    Join Date
    Mar 2018
    Posts
    9

    Re: Time to quit.

    Whats the update Jeffers ?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Replies: 0
    Last Post: 20-09-16, 23:40
  2. I need to quit my job.
    By .Poppy. in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 4
    Last Post: 05-09-15, 23:22
  3. It's time to quit the AD's ?! Or is it ?
    By Itsonlyme26 in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 0
    Last Post: 11-03-13, 15:06
  4. Quit my job
    By Anxious lu in forum Health Anxiety
    Replies: 0
    Last Post: 16-08-12, 11:13
  5. quit smoking, quit xanax, horrible feelings :"(
    By brita143 in forum Symptoms
    Replies: 0
    Last Post: 25-01-11, 20:37

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •